The suggested submission deadline is 15th April 2018.  Notifications will be sent out no later than 15th May 2018. 

Please refer to the individual websites for workshop-specific Calls for Papers, deadlines and information on how to submit.

See list of workshops here

 

EasyChair for Workshops

Several organizational tasks, including the generation of workshop webpages, generation of the programme and the USB proceedings, will be carried out through EasyChair. Therefore FLoC workshop organisers are required to have an EasyChair setup for their workshop. This also applies, for instance, if the workshop is not based on paper submissions and only features invited talks. 

Workshop Proceedings

All FLoC 2018 participants will receive a USB flash drive with all the conference proceedings. We encourage all workshops to have their proceedings added to the USB flash drive. Workshops can also have online proceedings, for example on http://www.entcs.org/ or http://www.eptcs.org/. FLoC will not be involved with such proceedings. 

Important Dates

• Workshop proposal deadline                  19 June 2017
• Workshop proposal notification              31 July 2017
• Workshops announced                             30 September 2017
• Workshops call for papers announced  15 February 2018
• Workshops call for papers deadline       15 April 2018
• Workshops notification deadline            15 May 2018
• Workshops programme agreed
   and added to EasyChair                           15 May 2018
• Latest author deadline final version       25 May 2018
• PDF of final version for USB stick
   uploaded to EasyChair                              31 May 2018

Workshop Dinners

The following workshop dinners will be organised by FLoC, which participants can sign up for and pay for during registration:

Pre-FLoC Workshops: July 7 (Balliol College)
Mid-FLoC Workshops: July 13 (Keble College)
Post-FLoC Workshops: July 18 (Magdalen College)

Note that these venues have limited capacity and the dinners are expected to sell out quickly.  Start time TBC, probably 7:00 pm.

Registration Policy

The following principles apply to all the participants of events of FLoC 2018, including workshop organisers and invited workshop speakers.

  1. At least one author of an accepted workshop paper must be registered for the workshop.
  2. Workshops are of varying length and registrations are split per day to simplify the registration process. If you are attending a two- or three-day workshop you are expected to register for the full workshop.
  3. A person registered for a FLoC event (conference or workshop) can attend any parallel FLoC event in the same category (conference, or workshop) on the same day.
  4. A person attending a FLoC event must be be registered for that event, or for a parallel FLoC event in the same category on the same day.
  5. A speaker at a FLoC event is expected to be registered for all days of the event.
  6. Participation in event-specific social activities (dinners, banquets, public lecture, public debate) is limited to those who are registered for that event.
  7. Invited workshops speakers are not given free workshop registration.  Some workshops have done their own fundraising for this purpose: please contact your Workshop Chair if you have any questions.

 

Daily Schedule

Each workshop day has the same form and consists of two morning sessions and two afternoon sessions:

08:30 Setup (help desk available)
09:00 Session 1 (90 mins)
10:30 Coffee (30 mins)
11:00 Session 2 (90 mins)
12:30 Lunch (90 mins)
14:00 Session 3 (90 mins
15:30 Coffee (30 mins)
16:00 Session 4 (90 mins)

It is up to the workshop organizers to decide how a session is structured. Time and duration of coffee and lunch breaks are fixed and apply to all workshops.

pdf download: Workshops day overview